# SDR FDEA201608102859

- Difficulty date: August 10, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 55,931 hours, 20,354 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4005177A
- Part serial: A10338
- Condition: Corroded
- Location: Le Slat
- Part time: 538,527 hours, 4,210 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 SLAT LOWER SURFACE HAS CORROSION ON SKIN, ADJACENT TO OT/BD AUX TRACK WHERE LOWER COMPOSITE SEAL IS ATTACHED.  SLAT NR 4 REPAIRED ON  EA F-5750-T0327481, P1 WO 00067073, WRI 57507169 AND SNMR N00400.
